# SDR ASAA2020021253146

- Difficulty date: January 25, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,097 hours, 17,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION PANEL CORRODED FROM 727D TO 727L. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 00 53 1A 2 REPAIRED TRANSTION PANEL 727D-727I IAW B737 800 SRM 53 00 53 2R 5 REPAIR 5 W 2" O .040 R .019 L 14 D.021.
